U.S. doctors online nowAsk doctors free
A 38-year-old member asked:

I'm having crazy mood swings switching from prestiq to cymbalta (duloxetine). will it ever stop?

1 doctor answer1 doctor weighed in
Dr. Raymond Coffin
Clinical Psychology 26 years experience
See a psychiatrist: Any change in psychotropic medication can result in some mood instability as the brain adapts to the change in meds. However "crazy mood swings" or those that are not improving after 2-4 weeks may indicate that a medication change is needed. Severe imbalances can increase suicidal risk, so it is critical that you work closely with a psychiatrist to "settle things down," and then it should stop.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 5, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.